# SDR IXXA06SMN312S

- Difficulty date: September 21, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Clamp
- Condition: Improper
- Location: Nr 2 Pylon
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND ON NUMBER 2 PYLON ACCESS DOOR NUMBER 297, GENERATOR FEEDER CABLES ATTACH CLAMP IMPROPER.  REMOVED FASTENERS.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS, (AL 2024 T3 0.016).  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL SURFACE OF REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 55-2-1 FIG 11 SHEET 1, 4, 9, 11, 12, AND 13, DC-8 SRM 51-1-21, DC-8 SRM 55-4-1 FIG 1 SHEET 1, AND 2 ITEM E AND F, DC-8 SRM 51-1-9, AND DC8 SRM 51-1-8B.
